# SDR SIMA2021073028003

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N293NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000844
- Aircraft time: 1,590 hours, 986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: I/O Card
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT ISSUE FROM PAGE 4779896 WITH BATTERIES IN OFF POSITION AND GPU CONNECTED EMERGENCY LIGHTS COME ON WHEN GND SVC BUTTON IS PUSHED ON GSV PANEL. REF LG PAGE 4779897 ITEM #1. "TRANSFERRED TO NRWC 093-DFW-00287"-C/A-SWAPPED DIS I/O MODULE P/N 1708015 S/N 8046 FROM SPDA 2-9 WITH DIS I/O MODULE P/N 1708015 S/N 7696 FROM SPDA 1-11 REF E-175 AMM 24-61-05. EMERG LT OPC GOOD REF E-175 AMM 33-50-00. NO FURTHER FAULTS FOUND. REF NRWC 093-DFW-00287 FOR ALL WORK DONE
